# SDR UIEA200800015

- Difficulty date: January 10, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 37,869 hours, 5,739 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR HAS BRACKET FOR DOOR CLOSED SWITCH STATION 1850 WITH SIGNS OF MINOR CORROSION.  CLEANED UP CORROSION IAW SRM 57-10-02.
